About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 307968, 14 pages
http://dx.doi.org/10.1155/2012/307968
Research Article

Existence of Positive Solutions of Neutral Differential Equations

Department of Mathematics, University of Žilina, 010 26 Žilina, Slovakia

Received 10 November 2011; Accepted 14 December 2011

Academic Editor: Josef Diblík

Copyright © 2012 B. Dorociaková et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Dorociaková, M. Kubjatková, and R. Olach, “Existence of Positive Solutions of Neutral Differential Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 307968, 14 pages, 2012. doi:10.1155/2012/307968